Ok so on Friday evening my daughter had a fever and cough. After getting up with her all night and feeling okthat morning I had a sore throat which then turned into a headache and fever and my body aching all over. Of course it was a Saturday so I called my Dr. and he said that I could take tamiflu and to go to urgent care. So I did and yup my daughter and I both have the flu but she was already past 48 hours soshe gets no tamiflu. After taking it last night I vomited so I was scared to eat anything or take more tylenol cause I didnt want to get sick again. So I just sat there with fever and chills body aching for a a few hours. Then at midnight took the tylenol and went to bed. Im just so scared taking these and getting sick and having fever. Do you think the baby can feel any of this or is hurting?
I am just getting over a really bad resp infection. After two weeks I went to the doctor and she gave me antibiotics and cough medicine with codine in it. I was very upset over having to take meds, BUT she explained to me that when you have a fever it is dangerous to the baby. When you are sick the baby has the potential to be sick as well. Even though the medicine may make her a little groggy, it is hurting her less than being sick would hurt her! I took them and am almost feeling "normal" again after two weeks. (I shouldn't have let it go for two weeks before I went to the doctor...my bad)
Your not suppose to take tamiflu while you are pregnant. I work at a hospital as a CNA(certifed nursing assistant) and when a patient is admitted with influenza they are in isolation and we cant take care of them if you are pregnant cuz your not suppose to take the tamiflu.
My dr said it was ok. He said that yes it was a class c but that I could take it. :/
your doctor is correct. It may be worse to be sick with a fever than to take the medication. Many doctors have different opinions regarding this topic I have learned. To say your not suppose to take it will just scare you and is simply not true. It is a case by case choice that you and your doctor make. Good luck.
I think that everyone should take a decision himself, take him to Tamiflu or not.
i took it when i was around 3 or 4 months and vomited for hours.... i dont know if it was the pregnancy that it didnt agree with or my stomach just couldnt tolerate it period.
doctor told me to take tamiflu and I'm 3 months pregnant but I am concerned about to take it, does any one have taken tamiflu during pregnancy, and was the baby ok?
I'm a little concerned that there may be too much credence put into semi-informed information on this site. Why would anyone want to get advice on medical safety issues from strangers on an Internet site? I'm a professional nurse and I don't give out individual advice to people whose medical history I don't know - yikes. But I can link you to a good site from the CDC. It talks about H1N1 and also talks about Tamilfu and other antiviral medication. Scroll down the page for information on safety during pregnancy. THEN CALL YOUR DOCTOR OR NURSE to get recommendations on YOUR individual case. If you trust an Internet stranger's advice more than your doctor or nurse's, I'd recommend you change providers, because you should have a more trusting relationship than you apparently do. Sorry to sound so harsh, but this flu can be deadly and is not something to mess around with. Here's the link: http://www.cdc.gov/h1n1flu/recommendations.htm
Quoting Piglet & Tigger's MOM:
Oh, and I heard that if you take it with food it doesn't make you sick to your stomach. I have been taking mine with food and haven't had any side effects so far...and my baby ismoving around as much as usual. I don't think that it has affected him in any way so far. I understand that I can't tell from the outside if everything is ok w/ all of his organs, but by his movement, nothing has changed and he seems to be fine. I agree with the person that said taking the Tamiflu is better then getting a high fever and risking serious illness or possibly death by you or your baby.
I have to tell you it is very concerning to me when I see a CRNA writing something as unintelligible as what was written there. First of all words like "cuz" indicate a lack of education and professionalism. I agree with one of what was posted by one of the RNs. A caring, trusting relationship with your provider is essential. None the less, due to the general insecurities and natural curiosities that public will have regarding this topic, you have to expect these types of posts/responses.
A respectable provider, p.s. a CRNA is a nurse anesthesist and hardly trained to prescribe to the general public anything than peri-intra operative sedation/reversal agents or oxygenation. And shame on you because you should know your jurisdiction/domain of practice. Tamiflu is an antiviral agent and it is recommended on a case by case bases and the effects of the flu on the fetus can outweigh the low risk of taking it. It is no different than when a pre-eclamptic pt has to be put on antihypertensive medication (Blood Pressure) as it is more dangerous to leave untreated. Everything is a CALCULATED RISK in medicine. To all the concerned mothers, I sympathize with your concerns but the bottom line is if you "doctor internet shop" you will get 1000 different and mostly incorrect answers.
I just re-read the post above and realized the person was a CNA not CNRA
Ok this makes sense. No disrespect but a nursing ASSISTANT is not a registered professional and although you have observed patients on respiratory isolation, you have not received a degree/license to recognize why or why not a patient was selected or deselected for a particular drug therapy.